| Model Number |
PCB00 |
| Medical Device Problem Codes |
Difficult or Delayed Positioning (1157); Positioning Failure (1158); Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/26/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If implanted; give date: not applicable as the lens was not implanted.If explanted; give date: not applicable as the lens was not implanted.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that pcb00 intraocular lens (iol) was not advancing properly into the patient's eye.Per account, the iol was partially delivered into the patient's eye and the lens became stuck in the cartridge.As a result, the iol was removed from patient's operative eye and replaced with different model iol.There were no incision enlargement required and no patient injury reported.No additional information provided.
Additional Manufacturer Narrative
Correction: initial emdr inadvertently reported that iol was partially delivered, but there was no confirmation of optic or haptic touching the patient's eye.Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.There was no discrepancy found during the mrr (manufacturing record review).The product was manufactured and released according to specifications.A search revealed that no other complaints were received for this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: based on the investigation results, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.